Animal Myths and Their Origin
Bibliographic Data
| ID | 2786404 |
|---|---|
| Authors | C Edwards (0009-0000-6326-0318, corresponding author), Charles L Edwards |
| Year | 1900 |
| Volume | 13 |
| Issue | 48 |
| Pages | 33 |
| Publication date | 1900-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/533731 |
| OpenAlex | W2325748702 |
| Language | EN |
| Highly cited | No |
|---|